# SDR MALA000670

- Difficulty date: November 16, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK INSPECTION FOUND RT CENTER AISLE SEAT TRACK INBD/OTBD TOP FLANGES CORRODED IN CARGO AREA. APPROXIMATELY STA 640-685. MAINTENANCE PERFORMED PERMANENT REPAIR IAW EL  S53078.
